My annual psychiatrist appointment was last week and I knew I would have to be honest about my suicide ideation. And I KNEW she would want to change my antidepressant. Six years ago, after I was already on the medication, I researched all the terrible withdrawal effects this medication has. There have many lawsuits against Eli Lilly because the withdrawals have been so dreadful. The literature given with Cymbalta states that 1% or more experience withdrawal symptoms. BUT, in their actual trials the percent is 49%!
So, I am on day four of the decrease of medication, have increased my counseling appointments and warned my husband of things to look out for. From the forums I learned of people having lost their jobs because of the rages, spending loads of money while experiencing hypomania for over a week, and beating their spouses. I am prepared for having flu like symptoms, depression, involuntary laughing, seizures, nightmares, and brain zaps. The two I am most concerned about are the rages and the suicidal thoughts. I have two small kids at home that I need to be sane for. So far I have had excessive sweating and nauseousness but that’s it. I am hoping for the best but trying to prepare for the worst.